# SDR TSAA0251085

- Difficulty date: February 26, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION IAW ECO 3250R1.  FOUND CRACK INDICATIONS ON S-10R AND S14R ON WINDOW NR 26 RIGHT UPPER AFT HOLES NR 9 AND NR 10.  TRIMMED OUT HOLES IN DAMAGED AREA TO .40 INCH AS INSURANCE CUT.  HFEC INSPECTED EDGE OF THE TRIMMED AREAS.  FABRICATED FILLER 1 AND DOUBLER FROM .063 INCH THICK 2024-T3.  FABRICATED FILLER 2 AND TRIPLER FROM .050 INCH THICK 2024-T3 MATERIAL IAW FIGURES 1, 2, 3 AND 4.  INSTALLED REPAIR PARTS SB 737-53A1176R6 FOR S10 AND S14 IAW ECO 3250 DEVIATION J.  AIRCRAFT RETURNED TO SERVICE.  (M)
